# SDR FDEA201607212593

- Difficulty date: July 21, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 94,683 hours, 29,152 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 271N61192
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H, A

## Discrepancy

DURING CLIMBOUT,  RECEIVED LT HYD SYS LOW QUANTITY MESSAGE.  SHORTLY, RECEIVED LT HYD SYS PRESSURE MESSAGE.  COMPLIED WITH QRH EXTEND FLAPS ALTERNATELY AND  ALTERNATELY EXTEND LANDING GEAR.  FOUND LEFT MAIN GEAR DOWN LOCK ACTUATOR PRESSURE LINE LEAKING.  REPLACED THE LINE IAW MM 32-32-04-4 AND SMP.
